# SDR FDEA201004131177

- Difficulty date: April 13, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA75551
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL HAS A SOFT SPOT AT BS 900/ LBL 48.  FABRICATED MAIN CABIN FLOOR PANEL AT BS 900/ LBL 48 IAW DWG SRZ 25-005, REV "H".  INSTALLED FLOOR PANEL AT BS 900; LBL 48 IAW SRM 51-31-01, VOL II AND AMM 53-21-08-2.
